# SDR SWIA2020040649937

- Difficulty date: January 23, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fastener
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: AD - COMPLY WITH PARAGRAPH (J) OF AD FOR THE LH PYLON BY REPLACING AFFECTED FASTENERS AND COLLARS, INCLUDING DOING ALL APPLICABLE RELATED INVESTIGATIVE AND CORRECTIVE ACTIONS, IN ACCORDANCE WITH THE ACCOMPLISHMENT INSTRUCTIONS OF BOMBARDIER SERVICE BULLETIN.     (C-CHECK) RO 4/3/2020   COMPLIED WITH PARAGRAPH (J) OF AD FOR THE LH PYLON BY REPLACING AFFECTED FASTENERS AND COLLARS, INCLUDING DOING ALL APPLICABLE RELATED INVESTIGATIVE AND CORRECTIVE ACTIONS, IN ACCORDANCE WITH THE ACCOMPLISHMENT INSTRUCTIONS OF BOMBARDIER SERVICE BULLETIN  / COMPLIED WITH SERIAL NUMBER.  SERVICE BULLETIN, NACELLES/PYLONS - PYLON PRIMARY STRUCTURE - REPLACEMENT OF THE HI-LITES AND COLLARS THAT ATACH THE UPPER AND LOWER  SKINS TO THE LEFT AND RIGHT PYLON, PART A, INCORPORATED.
